# SDR FOTR2021700821

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CABIN FRAME AT BS 560 BETWEEN STR 15R-16R DENTED. CUTOUT DAMAGED AREA ON BS 560 BETWEEN STR 15R-16R, DIMENSION 1.1" X 1.1" IAW SRM 51-40-3, FIG 1.  FABRICATED REPAIR ANGLE FROM 7075-T6 .071' PO 9009519, DIMENSION 6.5" X 3.5" AND REPAIR FILLER FROM 7075-T6 .063" DIMENSION 1.1" X 1.1" IAW SRM 53-10-2, FIG 3 AND 51-40-3, FIG 1. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED FRAME REPAIR IAW SRM 51-40-3, FIG 1.
